# SDR SWAA2016040650636

- Difficulty date: February 16, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 68,571 hours, 55,610 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR UPPER CHORD SPLICE CRACKED AT RSS 221.5.  REPAIRED SPLICE IAW EA.
